Non-bipartite chromatic factors

Morgan, Kerri and Farr, Graham 2012, Non-bipartite chromatic factors, Discrete mathematics, vol. 312, no. 6, pp. 1166-1170, doi: 10.1016/j.disc.2011.12.002.

Attached Files
Name Description MIMEType Size Downloads

Title Non-bipartite chromatic factors
Author(s) Morgan, KerriORCID iD for Morgan, Kerri
Farr, Graham
Journal name Discrete mathematics
Volume number 312
Issue number 6
Start page 1166
End page 1170
Total pages 5
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2012-03-28
ISSN 0012-365X
Keyword(s) chromatic polynomial
chromatic factorisation
chromatic factors
science & technology
physical sciences
Language eng
DOI 10.1016/j.disc.2011.12.002
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2011, Elsevier B.V.
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 111 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 16 Apr 2018, 14:34:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact